Inequalities for Dirichlet Series with Positive Terms

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2008) Inequalities for Dirichlet Series with Positive Terms. Acta Mathematica Vietnamica, 33 (1). pp. 65-84. ISSN 0251-4184

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15208, dirichlet series, zeta function, lambda function, discrete inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login